The Doyen-Wilson Theorem Extended to 5-Cycles

Bryant, DE and Rodger, CA (1994) The Doyen-Wilson Theorem Extended to 5-Cycles. Journal of Combinatorial Theory Series a, 68 1: 218-225. doi:10.1016/0097-3165(94)90101-5


Author Bryant, DE
Rodger, CA
Title The Doyen-Wilson Theorem Extended to 5-Cycles
Journal name Journal of Combinatorial Theory Series a   Check publisher's open access policy
ISSN 0097-3165
Publication date 1994-10
Sub-type Other
DOI 10.1016/0097-3165(94)90101-5
Volume 68
Issue 1
Start page 218
End page 225
Total pages 8
Language eng
Keyword Systems
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Other
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 11 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 14 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 17 May 2013, 18:17:52 EST by System User